# SDR FDEA202306091010

- Difficulty date: June 9, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 21,483 hours, 12,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53974526206
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN FR67-FR69 STGR50-51RH FOUND DENT REPAIRED THE LWR FUSELAGE SKIN DENT BETWEEN FR67-FR69 STGR50-51RH PER A300-600F   SRM53-10-12-101 FIGURE 208. THIS IS CATEGORY B REPAIR. IT MUST BE INSPECTED AT DEFINED   INTERVALS PER A300-600F SRI 53-10-12-2-002-00. FIRST INSPECTION AFTER REPAIR EMBODIMENT   :42500FC. SUBSEQUENT INSPECTION AT INTERVALS: TBD. INSPECTION METHOD: EDDY CURRENT  /ULTRASONIC. MAJOR REPAIR IAW FEDEX GMM6-2-100.
